Help! I'm burning badly from

Options
bleedpink
bleedpink Member Posts: 11
edited March 2014 in Breast Cancer #1
I have been using exclair cream prior and during treatment also aquaphor. I have seven boost left, yet the boost is directed right at an area where it is burn bad. I've even had skin coming off. Now they're having me put a dry dressing on the area. Has anyone had their radiation stopped do to burns?

Comments

  • taleena
    taleena Member Posts: 1,612 Member
    Options
    Hang in there... make sure
    Hang in there... make sure you follow their instructions... I know how frustrating it can be, I too burned really bad during radiation treatment... the doctor suggested stopping for a few days, but I was so frustrated, I just wanted it over, so I declind his offer... just wanted it done... so I just plunged forward.

    Are you using aloe as well?? They had me on aloe, aquaphor along with a burn prescription, I can't recall the name...

    If your doctor recommends stopping for a few days, that is always an option...

    The end is in sight... again, hang in there!

    ♥ & hugs,

    ~T
  • xskeetshooter
    xskeetshooter Member Posts: 169
    Options
    feel bad for you
    i have been useing Glaxal base moistuizing cream , they told me at radation its the best, plus they said if mine got worst, they said use polysporin. I also make sure to air it alot, but i am lucky i live alone , so i have no top on with my arm up high. lmao the arm because i had it in the lyhmp gland too. Hope this helps you and good luck with your journey
  • pattimc
    pattimc Member Posts: 431
    Options
    creams
    I also starting burning pretty bad at the end. I was using Aloe and Miaderm. During my boosts, they gave me Silvadene which really helped.

    See if they'll let you try that. Good luck! I know it's painful....
  • tgf
    tgf Member Posts: 950 Member
    Options

    feel bad for you
    i have been useing Glaxal base moistuizing cream , they told me at radation its the best, plus they said if mine got worst, they said use polysporin. I also make sure to air it alot, but i am lucky i live alone , so i have no top on with my arm up high. lmao the arm because i had it in the lyhmp gland too. Hope this helps you and good luck with your journey

    Hang in there
    Have you tried aloe? Not lotion or cream WITH aloe ... but the clear straight stuff you can get at the drug store. My radiologist told me it would be OK to use ... and I swear by the stuff ... since it's great for itches ... and BURNS! Check with your radiologist ... because it might be worth a try. Sure helped me ... especially during/after the boosters!

    hugs.
    teena
  • Sher43009
    Sher43009 Member Posts: 602 Member
    Options
    pattimc said:

    creams
    I also starting burning pretty bad at the end. I was using Aloe and Miaderm. During my boosts, they gave me Silvadene which really helped.

    See if they'll let you try that. Good luck! I know it's painful....

    I'm sorry you're so burned.
    I'm sorry you're so burned. Ask you doctor about Carrasyn. My doc gave me this and it really helped with the burn. I also used Eucerin original lotion, and aloe gel. I used tons of it.
  • Different Ballgame
    Different Ballgame Member Posts: 868
    Options
    Give your skin a chance to rest
    If your doctor has suggested to stop radiation for a few days, go for it. Know that radiation continues to cook, even though you are not being radiated. Aquaphor and aloe from the aloe plant worked great with me. Rule is to apply creams a minimum of 3 times a day but you can apply more often than that. Put the cream on heavy. Continue to show skin to doctor so you get the proper care in treating your burn.

    I wish there was a way to treat us with radiation without getting the burns. Some people are luckier than others due to many variables in treatment, e.g., skin, type of radiation, intensity of radiation.

    May you heal quickly.

    Lots of Hugs and Lots of Love,
    Janelle
  • Marcia527
    Marcia527 Member Posts: 2,729
    Options
    I burned really bad also. It
    I burned really bad also. It was so bad they stopped for a couple weeks. I'd go in every three days and the doc would check it. After two weeks it was healed and he said he was relieved. They restarted the radiation treatments and I finished them.
  • Tux
    Tux Member Posts: 544
    Options
    Marcia527 said:

    I burned really bad also. It
    I burned really bad also. It was so bad they stopped for a couple weeks. I'd go in every three days and the doc would check it. After two weeks it was healed and he said he was relieved. They restarted the radiation treatments and I finished them.

    I burned bad, also. I could
    I burned bad, also. I could have asked to take a break, but I just forced myself to go on.
    The nurse gave me Domeboro soaks to soak 3-4x a day. That helped & I got through it. I padded my bra with a 9 x 9 square of white flannel to ease the pain of contact. Keep having your nurse check the area. If they say you must take a break, then you will have to. It will soon be over!
  • peacefulheart
    peacefulheart Member Posts: 34
    Options
    Burned Badly
    Oh! I know what you are going through. I am burned so badly that in some areas I am sort of blackish purple. Really ugly! I had been using 100% aloe and aquaphor ritually. Today the radiologist oncologist gave me a prescription for SSD cream. She told me that it is going to actually get worse. I'm in the middle of treatment as of today so I cannot, or really don't want to imagine how much worse it can get than it already is. I guess if I had sunbathed topless when I was young, my skin wouldn't be so tender! Oh well! Hope you get some relief soon. I feel for and with you.

    Cathy
  • aztec45
    aztec45 Member Posts: 757
    Options
    I Burned
    My skin turned like a maroon color and then turned black. When it peeled, the skin was really red and tender. It hurt every time I moved my right arm. A nurse looked at it and wrote out a prescription for Silvadine (burn cream) for the doc to sign and I started using it. It was the best stuff. I was able to continue my radiation treatments and finish them. I have kept using the cream and the my skin has heeled. It is still a bit tender and the skin is dark. It is not unusual for treatments to stopp to give your skin time to heal. Listen to what your docs say. Oh, and I had to use the gauze. It is a barrier between your skin and your clothes.

    Hang in there. It will be over soon.

    P